Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2010, 5:02 PM MDT for Prowers County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2010, 5:02 PM MDT (23:02 UTC)
- Expired
- May 25, 2010, 5:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Prowers County, CO
The radar
The Goodland radar (KGLD), 173 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
033
WUUS55 KPUB 252302
SVRPUB
COC099-252345-
/O.NEW.KPUB.SV.W.0064.100525T2302Z-100525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
502 PM MDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 545 PM MDT
* AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES NORTHEAST OF TWO BUTTES...OR 26 MILES NORTHWEST OF THE
SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3774 10204 3772 10241 3800 10224 3804 10204
3786 10203
TIME...MOT...LOC 2302Z 218DEG 23KT 3781 10225
WIND...HAIL 60MPH 1.00IN
$$
CERU/ROSE3 follow-up statements
235
WWUS55 KPUB 252318
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
518 PM MDT TUE MAY 25 2010
COC099-252345-
/O.CON.KPUB.SV.W.0064.000000T0000Z-100525T2345Z/
PROWERS CO-
518 PM MDT TUE MAY 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PROWERS COUNTY UNTIL 545 PM MDT...
AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9
MILES SOUTHEAST OF HOLLY...OR 32 MILES EAST OF LAMAR...MOVING
NORTHEAST AT 15 MPH. THERE IS ANOTHER STORM 20 MILES SOUTHWEST OF
HOLLY CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM IS MOVING
TO THE NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3774 10204 3772 10238 3800 10221 3804 10204
3786 10203
TIME...MOT...LOC 2317Z 215DEG 12KT 3794 10205
WIND...HAIL 60MPH 1.50IN
$$039
WWUS55 KPUB 252332 RRA
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
532 PM MDT TUE MAY 25 2010
COC099-252345-
/O.CON.KPUB.SV.W.0064.000000T0000Z-100525T2345Z/
PROWERS CO-
532 PM MDT TUE MAY 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PROWERS COUNTY UNTIL 545 PM MDT...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES
NORTHEAST OF TWO BUTTES...OR 25 MILES NORTHWEST OF THE SAUNDERS
ELEVATOR...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3786 10205 3779 10209 3773 10222 3776 10235
3800 10221 3804 10204
TIME...MOT...LOC 2332Z 235DEG 14KT 3780 10222
WIND...HAIL 60MPH 1.00IN
$$
CERU/ROSE614
WWUS55 KPUB 252337
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT TUE MAY 25 2010
COC099-252347-
/O.EXP.KPUB.SV.W.0064.000000T0000Z-100525T2345Z/
PROWERS CO-
537 PM MDT TUE MAY 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PROWERS COUNTY
WILL EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3786 10205 3779 10209 3773 10222 3776 10235
3800 10221 3804 10204
TIME...MOT...LOC 2337Z 235DEG 14KT 3781 10220
$$
CERU/ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:17 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 25, 3:17 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 317 PM MDT TUE MAY 25 2010 .SHORT TERM... (TONIGHT AND TOMORROW) ...THUNDERSTORMS THIS AFTERNOON AND TONIGHT... CURRENTLY...SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE FORMING ALONG THE FAR EASTERN PLAINS ALONG A DRYLINE. WITH DEWPOINTS IN THE 40S AND 50S THERE WILL BE SUFFICIENT MOISTURE TO ALLOW FOR CONVECTION. WITH A WEAK SURFACE FRONT AND A WEAK TROUGH ALOFT MOVING THROUGH THE AREA THERE SHOULD BE ENOUGH LIFT TO ALLOW FOR CONVECTION THIS AFTERNOON AND EVENING. THESE STORMS WILL EXTEND AS FAR EAST AS THE I 25 CORRIDOR. THE STRONGEST STORMS WILL BE ALONG THE COLORADO...KANSAS BORDER. TONIGHT...THE WEAK UPPER LEVEL TROUGH MOVING THROUGH SOUTHERN COLORADO...AND SOUTHEASTERLY FLOW KEEPING DEWPOINTS HIGH...WILL ALLOW FOR A GOOD CHANCE TO CONTINUE CONVECTION WELL INTO THE EVENING. ALL SHOWERS AND THUNDERSTORMS SHOULD BE OVER BY 2 AM TOMORROW MORNING. WITH CLEARING SKIES DUE TO THE WEAK RIDGE OVER THE AREA AND LIGHT WINDS...AREAS OF PATCHY FOG SHOULD DEVELOP ALONG THE EASTERN PLAINS AND SPREAD EASTWARD TO THE I 25 CORRIDOR THROUGH THE MID MORNING HOURS. THIS FOG SHOULD LIFT BY 9 AM. TOMORROW. STRONG SOUTHEASTERLY FLOW WILL DOMINATE THE WEATHER PATTERN TOMORROW AFTERNOON. THIS SOUTHEASTERLY FLOW WILL CONTINUE TO POOL SURFACE MOISTURE INTO THE EASTERN PLAINS AND THE I 25 CORRIDOR. ANOTHER TROUGH MOVING THROUGH THE UPPER LEVEL FLOW WILL ALLOW FOR A CHANCE OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TOMORROW AFTERNOON. JMC .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) STRONG...BUT SLOW MOVING UPPER TROUGH FORECAST TO OOZE EASTWARD ACROSS THE WESTERN U.S. THE NEXT FEW DAYS...WHILE UPPER RIDGE REMAINS IN PLACE OVER THE CENTRAL PLAINS. THIS SET-UP WILL PROVIDE PERSISTENT SOUTHERLY FLOW ACROSS COLORADO...WITH MOIST AIR MASS OVER THE PLAINS GRADUALLY WORKING WESTWARD OVER THE MOUNTAINS BY FRIDAY. SHOULD BE ENOUGH INSTABILITY FOR ISOLATED TSRA OVER THE EASTERN MOUNTAINS AND PLAINS THU...THEN EMPHASIS SHIFTS WESTWARD FRIDAY...WITH BOTH NAM AND GFS POINTING TOWARD WEAK WAVE AND BETTER COVERAGE OF CONVECTION OVER THE SAN JUANS FRIDAY AND FRIDAY NIGHT. MAX TEMPS SHOULD BE FAIRLY WARM ALL AREAS...THOUGH MEX GUIDANCE NUMBERS LOOK A LITTLE TOO HOT GIVEN RATHER MODEST 700 MB TEMPS AROUND 10C. WESTERN LOW BEGINS TO EJECT EASTWARD SAT...WITH STRENGTHENING UPPER LEVEL WINDS AND DRYLINE SHARPENING UP OVER THE PLAINS. COULD SEE SOME SEVERE STORMS OVER THE SOUTHEAST IF EVERYTHING COMES TOGETHER RIGHT...THOUGH STILL SOME POTENTIAL FOR PRECIP KILLING DRY SLOT TO SPREAD OVER MUCH OF THE AREA AS LOW TRACKS JUST NORTH. FOR NOW...ISOLATED POPS AREAWIDE SHOULD BE FINE. WILL BE WINDY SAT INTO AT LEAST EARLY SUN...NO MATTER WHAT THE TRACK OF THE UPPER LOW...WITH FIRE WEATHER CONCERNS INCREASING OVER THE SAN LUIS VALLEY BOTH DAYS. DRY CONDITIONS EXPECTED IN THE WAKE OF THE LOW AND COLD FRONT SUN...BEFORE LOW LEVEL MOISTURE BEGINS TO SURGE WESTWARD AGAIN MON/TUE OVER THE PLAINS. --PETERSEN && .AVIATION...VFR CONDITIONS WILL CONTINUE FOR THE TAF SITES. THERE IS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS NEAR KCOS AND KPUB LATE THIS AFTERNOON AND EARLY EVENING. GUSTY WINDS WILL CONTINUE AT ALL THREE TAF SITES UNTIL THE INVERSION TAKES OVER MID EVENING. WITH WEAK WINDS AND CLEARING SKIES OVERNIGHT THERE IS A GOOD CHANCE FOR PATCHY FOG TOMORROW MORNING ALONG THE I 25 CORRIDOR AND THE EASTERN PLAINS. THIS FOG SHOULD LIFT BY 9 AM. THIS FOG AND THE SUBSEQUENT LOW CEILINGS MAY LOWER CONDITIONS BELOW VFR IN THE VICINITY OF KCOS AND KPUB. JMC && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/10
Hazardous weather outlook, May 25, 7:00 AM MDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT TUE MAY 25 2010 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 700 AM MDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH A NORTHWARD MOVING WARM FRONT AND RETURNING MOISTURE TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE FAR EASTERN PLAINS WITH HAIL UP TO AN INCH IN DIAMETER AND STRONG OUTFLOW WIND GUSTS TO NEAR 60 MPH BEING THE MAIN THREATS. SHEAR PROFILES INDICATE THE POSSIBILITY OF ONE OR TWO TORNADOES...ESPECIALLY OVER EASTERN BACA COUNTY FOR LATE THIS AFTERNOON. THUNDERSTORMS WILL MOVE EAST INTO WESTERN KANSAS BY THIS EVENING. AS THE WARM FRONT LIFTS NORTH ACROSS THE EASTERN PLAINS THIS EVENING...THUNDERSTORMS ARE FORECAST TO DEVELOP NORTH OF U.S. HIGHWAY 50 AND CONSOLIDATE INTO AN EASTWARD MOVING CONVECTIVE COMPLEX. LOCALLY HEAVY RAINFALL...SMALL HAIL AND GUSTY OUTFLOW WINDS WILL BE THE PRIMARY THREATS THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH THE PERIOD. THE BEST CHANCE FOR STRONGER STORMS WILL BE SATURDAY WHEN ANOTHER UPPER LEVEL STORM SYSTEM MOVES OVER THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER EASTERN COLORADO. 88/34
In the hours before
Local storm report, May 25, 3:55 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
355 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TORNADO SHERIDAN LAKE 38.47N 102.29W
05/25/2010 KIOWA CO TRAINED SPOTTER
ON GROUND 1 SOUTH OF TOWNER.
&&
JKHLocal storm report, May 25, 3:58 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TORNADO TOWNER 38.47N 102.08W
05/25/2010 KIOWA CO TRAINED SPOTTER
ON GROUND 3 WEST TOWNER
&&
JKHLocal storm report, May 25, 4:02 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO 3 SSW SHERIDAN LAKE 38.42N 102.31W
05/25/2010 KIOWA CO TRAINED SPOTTER
TWO TORNADOES REPORTED
&&
PGWLocal storm report, May 25, 4:27 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 4 W SHERIDAN LAKE 38.47N 102.37W
05/25/2010 M1.00 INCH KIOWA CO TRAINED SPOTTER
&&Local storm report, May 25, 4:50 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 5 E SHERIDAN LAKE 38.47N 102.20W
05/25/2010 M1.00 INCH KIOWA CO STORM CHASER
&&
TLMLocal storm report, May 25, 4:51 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 8 SSE VILAS 37.27N 102.39W
05/25/2010 M2.00 INCH BACA CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:34 PM MDT | Tornado Warning | PUB | Prowers | 17 min |
| May 25, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 64 min |
| May 25, 3:44 PM MDT | Tornado Warning | PUB | Kiowa | 61 min |
| May 25, 4:01 PM MDT | Tornado Warning | PUB | Kiowa | 59 min |
| May 25, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 50 min |
| May 25, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 56 min |
| May 25, 4:33 PM MDT | Tornado Warning | PUB | Baca | 47 min |
| May 25, 4:41 PM MDT | Tornado Warning | PUB | Kiowa | 40 min |
| May 25, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 56 min |
| May 25, 5:38 PM MDT | Tornado Warning | PUB | Baca | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.